# SDR AALA202408085653

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 29,488 hours, 14,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT-HAND AFT CABIN FLASHLIGHT SEAL BROKEN AND BATTERY DEAD. REMOVED AND REPLACED FLASHLIGHT BATTERY AND SEAL PER AMM 25-65-00.
